# SDR CA071127011

- Difficulty date: November 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 12,752 hours
- Engine: Lyc T5317A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Fitting
- Part number: 2120400545
- Condition: Cracked
- Location: M/R Gearbox
- Component: Gear Box, Bell
- Component part number: 205040001049
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE INSPECTION, A CRACK WAS NOTED IN THE LIFT LINK FITTING. TRANSMISSION WAS REMOVED AND SENT FOR REPAIR. THE TSO FOR THE COMPLETE TRANSMISSION WAS AT 785.1 AND TT 19803.1. NO AVAILABLE INFORMATION FOR TT ON THE SUMP ASSY CASE. (TC NR 20071127011)
